# SDR SWAA2022061607776

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 143A812325
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS796 - BS834 RBL26 / [01] REMOVED CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS796 - BS834; RBL26; EVALUATED AS FOLLOW: L=1.7' W=0.8' D=0.015'; ORIGINAL THICKNESS 0.056'; MAT LOSS 0.015'; REMAINING THICKNESS 0.041'; AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 STEP 4G(2) B FIG 103 DETAIL D. TOOL USED: MICROMETER ID ATS1672; S/N 65092939; DATE DUE 03/2023.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED NEW WEB WITH P/N 146A8123-6;LOT#1487859-1;IAW SRM 51-10-05 AND DWG#146A8120;PART WILL BE INSTALLED WITH CUSTOMER CARD # 5360-E-16462-NG.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[04] CORRECTIVE ACTION 3 ENTRY AN ERROR. LOCATED AND DRILLED NEW WEB WITH P/N 146A8123-25;LOT#1487859-1;IAW SRM 51-10-05 AND DWG#146A8120;PART WILL BE INSTALLED WITH CUSTOMER CARD # 5360-E-16462-NG.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF;[05] VERIFIED CORRECTIVE ACTION STEP 4. TASK COMPLETE.;[06] VERIFIED MEASUREMENT TABLE COMPLETE.
